# SDR 03FDEA00546

- Difficulty date: April 19, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,574 hours, 26,052 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Nr 1 Pneumatic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH NR 1 PNEUMATIC SYSTEM DEFERRED UNDER 36-01-A NR 1 SYSTEM IS STILL PROVIDING AIR TO RUN A-PACK WITH ISOL VALVES CLOSED & PNEUMATIC NR 1 SELECTOR OFF.  WHILE DESCENDING WITH ALL THROTTLES IDLE, THE NR 1 PNEUMATIC PRESSURE WAS 15 PSI.  PUSHED NR 1THROTTLE UP & PSI WENT TO 45 PSI.  FOUND BROKEN WIRE ON CONNECTOR. CHANGED BROKEN CONNECTOR IAW SMP CHAPTER 20 DC10AMM.
